АСИМПТОТИЧЕСКИЕ ОЦЕНКИ РЕШЕНИЯ СИНГУЛЯРНО ВОЗМУЩЕННОЙ ЗАДАЧИ ОПТИМАЛЬНОГО УПРАВЛЕНИЯ НА ОТРЕЗКЕ С ГЕОМЕТРИЧЕСКИМИ ОГРАНИЧЕНИЯМИ

Translated title of the contribution: Asymptotic estimates for a solution of a singular perturbation optimal control problem on a closed interval under geometric constraints

Research output: Contribution to journalArticlepeer-review

Abstract

An optimal control problem is considered for solutions of a boundary value problem for a second-order ordinary differential equation on a closed interval with a small parameter at the second derivative. The control is scalar and satisfies geometric constraints. General theorems on approximation are obtained. Two leading terms of an asymptotic expansion of the solution are constructed and an error estimate is obtained for these approximations.
Translated title of the contributionAsymptotic estimates for a solution of a singular perturbation optimal control problem on a closed interval under geometric constraints
Original languageRussian
Pages (from-to)104-112
Number of pages9
JournalТруды института математики и механики УрО РАН
Volume19
Issue number3
Publication statusPublished - 2013

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'Asymptotic estimates for a solution of a singular perturbation optimal control problem on a closed interval under geometric constraints'. Together they form a unique fingerprint.

Cite this